MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094139
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an error occurred while using the artis zee multi-purpose system.The user reports sporadical unintended table movement.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment of the log files does not indicate a system failure or malfunction and no non-conformity was identified.According to the customer, the system was driving towards the ceiling and it was not possible for the operator to drive down again.However, examination of the log files showed that the operator was able to use the so-called "override mode" and drive in the opposite direction at any time.The override mode described in the manual is a safety mode that allows the operator to drive out of the collision zone under his supervision and at reduced speed.The log file also shows that this safety mode has been used.It is possible that this statement only refers to the "auto mode function".With this function, previously stored positions are automatically approached as required.The "auto run" can be aborted at any time and "override mode" is also available.The error described could not be reproduced and the investigation did not give any indication of a necessary change in the software.The affected system was inspected on site by the local service organization.However, no system error could be detected.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE MULTI-PURPOSE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10289416
Report Number3004977335-2020-35807
Device Sequence Number11018040
Product Code OWB
UDI-Device Identifier04056869010076
UDI-Public04056869010076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094139
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1